Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

I have been suffering from dull ache in the left lower abdomen

Dear Doc/Friends I ve been suffering from a constant on and off dull ache in my lower abdomen ,especially on the left lower side. It sometimes also extends to my lower back and left leg,so much so, that this dull ache keeps me awake for a long time at night. I ve been following a treatment for a complicated UTI infection,and have been on oral courses of Augmentine,then to IM course of Amekacin 1gm for 5 days and now on to a 10day course of Melfur. My stomach seeems to be bloated and I feel fatigued and restless. Please advise, as I m also concerned on a chance of suffering from serious illnesses like Cancer,as Ovarian Cancer runs in our family. I m 30years old,married for the last 5 years with no Children/ pregnancy . I appreciate your time that you took out for me. Regards, Bhavana
Asked On : Sun, 15 May 2011
Answers:  2 Views:  331
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  User's Response
hi bhavana,
i'll say some ayurvedic medicines which u can take along with ur medication
take gokshura guggulu-2tabs twice a day
chandra prabha vati-1tab twice a day
u take vaiswanara choornam -1tsp with luke warm water before food
by using these medicines and rest u definitely get rid of ur problm
any doubts contact me-09441294599
Answered: Sun, 15 May 2011
  User's Response
Dear Dr. Pratima

Thanks a lot for taking out the time and assisting me in finding a solution. :-)

I sure will take the medication as advised by you.

Kindly help understand on the desired time till the medicines prescribed by you,are to be consumed. Also,what according to you could be the possible cause for this health issue.

Take care.


Answered: Wed, 18 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor